# SDR LR7A2021070802861

- Difficulty date: July 8, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 7075T60040
- Condition: None
- Component: Horizontal Stab, Lkheed
- Component part number: 370016602
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5511, FOUND LOWER SKIN OF THE HORIZONTAL STAB WITH A LIGHTNING STRIKE AT FS1050, RBL33, WL277. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 55-20-06.    NR# 1000449170.
